# SDR FDEA201207032456

- Difficulty date: July 3, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 56,301 hours, 12,587 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION, FOUND CRACK INDICATION AT RT NR 4 BANJO FITTING LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP.  REPAIRED AS PER SRM 53-30-02 FIGURE 201 REPAIR 3 REVISION 49 AND EA 1-5530-160973 PART 1.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
